# SDR 4AER20140917001

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: General aviation
- Filed by: Aersale Inc, repair station 4AER685B
- Aircraft: N134AS
- Make and model: Boeing 737-400
- Aircraft serial: 25314
- Aircraft time: 58,640 hours, 36,434 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 6550733
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE CASTING CORRODED.
